MAUDE Adverse Event Report: Avanos Medical Inc. MIC Safety PEG Kit with ENFit Connectors-20 Fr-PULL; DH EF PEG Initial Placement Products

Avanos Medical Inc. MIC Safety PEG Kit with ENFit Connectors-20 Fr-PULL; DH EF PEG Initial Placement Products
Model Number 8180-20
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Avanos medical received a single report referencing three different incidents, each associated with a separate unit and event.This is the second of three reports.Refer to 2026095-2026-00085 for the first event.Refer to 2026095-2026-00087 for the second event.Refer to 2026095-2026-00088 for the third event.It was reported the surgeon's kit doesn¿t have a bumper that holds the tube at all.It just lets the tube slide through it.This has resulted in a tube that has gone deep into the stomach, which early on in the post-operative phase "results in the stomach falling away from the abdominal wall and exposure of the tube in and out of the peritoneal cavity as a result.".
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 16-sep-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC Safety PEG Kit with ENFit Connectors-20 Fr-PULL
Common Device Name
DH EF PEG Initial Placement Products
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50805192
Report Number2026095-2026-00087
Device Sequence Number15589259
Product Code KNT
UDI-Device Identifier00350770948386
UDI-Public(01)00350770948386
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8180-20
Device Catalogue Number8180-20
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown